7 doctors weighed in:

My girlfriend has dryness and lack of sensitivity from her depression/anxiety meds, what can we do?

7 doctors weighed in
Dr. George Valdez
Family Medicine
4 doctors agree

In brief: Change

There are many options.
If she has side effect, should make appointment with doctor to adjust or change meds.

In brief: Change

There are many options.
If she has side effect, should make appointment with doctor to adjust or change meds.
Dr. George Valdez
Dr. George Valdez
Thank
Dr. Alan Ali
Psychiatry

In brief: Dryness from meds.

Discuss with the prescribing doc.
Possible alternative meds. With less anticholinergic effects but similar potency.

In brief: Dryness from meds.

Discuss with the prescribing doc.
Possible alternative meds. With less anticholinergic effects but similar potency.
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. Richard Levenson
Clinical Psychology

In brief: Dryness/Depresson

This is known as an anticholinergic effect.
Some people who take antidepressant medication experiences dryness of the eyes, mucus membranes. Keeping oneself well-hydrated as well as use of specific creams can ease problems associated with antidepressant use.

In brief: Dryness/Depresson

This is known as an anticholinergic effect.
Some people who take antidepressant medication experiences dryness of the eyes, mucus membranes. Keeping oneself well-hydrated as well as use of specific creams can ease problems associated with antidepressant use.
Dr. Richard Levenson
Dr. Richard Levenson
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
108,000 doctors available
Read more answers from doctors